# SDR CA041020008

- Difficulty date: July 7, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Probe
- Part number: 304725201
- Condition: Failed
- Location: Eng Torque
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) POWER PLANT CAUTION MESSAGE ON ENGINE DISPLAY DURING DESCENT. A/C COMPLETED AN UNEVENTFUL LANDING. AFTER SUCCESSFUL RESET OF THE SYSTEM WITH TCC CONTACT, ENGINES STARTED. JUST AFTER ENGINE SPOOL-UP WEGOT 'POWERPLANT' ONCE AGAIN. FLIGHT WAS THEN CANCELLED. FAULT CODE 166, QB (P12) SPEED INCONSISTENT, WAS FOUND LOGGED IN THE CENTRAL DIAGNOSTIC SYSTEM ON RT ENGINE.TORQUE PROBE QB WAS CONSEQUENTLY REPLACED.
